| Model Number |
SRM-175 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: use error.
Event or Problem Description
Healthcare professional reported "damaged while implanting".Device was not implanted.